# SDR UIEA2019071204741

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,443 hours, 19,856 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH ENGINE VIBRATIONS NOTED ON TAKEOFF / CIMB OUT / HIGH THRUST SETTINGS ON LEFT ENGINE. EVENT RECORD SNAPSHOT. TAKEN 0440Z ON CLIMB OUT. LEFT VIB 3.2 FAN, RIGHT VIB 0.7 FAN.(  FOLLOWED FIM 71-05 TREE 853 PERFORMED INCET EXAUST INSPECTION FOUND OK ALL CHIP DETECTORS FOUN NORMAL NO OBVIOUS DEFECTS NOTED DUE TRANSIT MODE OF VIBRATION A/C OK TO CONTINUE SERVICE. MCC RON   )
